Journal of Commutative Algebra

The join-meet ideal of a finite lattice

Viviana Ene and Takayuki Hibi

Full-text: Open access

Article information

Source
J. Commut. Algebra, Volume 5, Number 2 (2013), 209-230.

Dates
First available in Project Euclid: 12 August 2013

Permanent link to this document
https://projecteuclid.org/euclid.jca/1376328030

Digital Object Identifier
doi:10.1216/JCA-2013-5-2-209

Mathematical Reviews number (MathSciNet)
MR3096901

Zentralblatt MATH identifier
1276.13020

Subjects
Primary: 13P10: Gröbner bases; other bases for ideals and modules (e.g., Janet and border bases) 06A11: Algebraic aspects of posets 06B05: Structure theory 03G10: Lattices and related structures [See also 06Bxx]

Keywords
Finite lattices Gröbner bases

Citation

Ene, Viviana; Hibi, Takayuki. The join-meet ideal of a finite lattice. J. Commut. Algebra 5 (2013), no. 2, 209--230. doi:10.1216/JCA-2013-5-2-209. https://projecteuclid.org/euclid.jca/1376328030


Export citation

References

  • A. Aramova, J. Herzog and T. Hibi, Finite lattices and lexicographic Gröbner bases, Europ. J. Combin. 21 (2000), 431-439.
  • G. Birkoff, Lattice theory, Third edition, American Mathematical Society, Providence, RI, 1967.
  • D. Eisenbud and B. Sturmfels, Binomial ideals, Duke Math. J. 84 (1996), 1-45.
  • V. Ene and J. Herzog, Gröbner bases in commutative algebra, Grad. Stud. Math. 130, American Mathematical Society, Providence, RI, 2011.
  • G.-M. Greuel, G. Pfister and H. Schönemann, Singular 2.0. A computer algebra system for polynomial computations, Centre for Computer Algebra, University of Kaiserslautern, (2001), http://www.singular.uni-kl.de.
  • M. Hashimoto, T. Hibi and A. Noma, Divisor class groups of affine semigroup rings associated with distributive lattices, J. Algebra 149 (1992), 352-357.
  • J. Herzog and T. Hibi, Monomial ideals, Grad. Texts Math. 260, Springer-Verlag, New York, 2010.
  • –––, Finite lattices and Gröbner bases, Math. Nachr. 285 (2012), 1969-1973.
  • T. Hibi, Distributive lattices, affine semigroup rings and algebras with straightening laws, in Commutative algebra and combinatorics, M. Nagata and H. Matsumura, eds., Adv. Stud. Pure Math. 11, North-Holland, Amsterdam, 1987.
  • –––, Canonical ideals of Cohen-Macaulay partially ordered sets, Nagoya Math. J. 112 (1988), 1-24.
  • –––, Hilbert functions of Cohen-Macaulay integral domains and chain conditions of finite partially ordered sets, J. Pure Appl. Algebra 72 (1991), 265-273.
  • I. Ojeda and R. Peidra, Cellular binomial ideals. Primary decomposition of binomial ideals, J. Symbol. Comput. 30 (2000), 383-400.
  • A. Qureshi, Indispensable Hibi relations and Gröbner bases, Algebra Colloq., to appear.
  • R.P. Stanley, Enumerative combinatorics, Volume I, Wadsworth & Brooks/Cole, Monterey, CA, 1986.
  • B. Sturmfels, Gröbner bases and convex polytopes, American Mathematical Society, Providence, RI, 1995. \noindentstyle